# SDR CALA2014111401450

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 57,905 hours, 8,150 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S276
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ASYMMETRIC EICAS MSG HAPPENED INTERMITTENTLY ABOVE 14K WITH SPEED ABOVE 280 KNTS.  MSG ACCOMPANIED BY FLAP CONTROL SYNOPTIC WITH AMBER LE INDICATION 27-81021.  TROUBLE SHOT IAW FIM 32-09-03-101.  PERFORMED PSEU BITE CHECK FOUND STRINGER 276 NR 1 SLAT OTBD SENSOR AT FAULT.  R & R S276 IAW AMM 27-88-01-9 02-001.  OPERATIONS CHECKED IAW AMM 27-88-00-715-098, OPERATIONS CHECKED GOOD NO FURTHER FAULTS NOTED AT THIS TIME.  OK TO CONTINUE.
